Name: Ofirmev injection
- Ofirmev injection injection
- Ofirmev injection used to treat
- Ofirmev injection is used to treat
- Ofirmev injection side effects
- Ofirmev injection missed dose
- Ofirmev injection adverse effects
- Ofirmev injection tablet
- Ofirmev injection effects of
What is acetaminophen injection?
Acetaminophen is a pain reliever and a fever reducer.
Acetaminophen injection is used to treat pain and to reduce fever. Acetaminophen injection is sometimes given with opioid (sometimes called narcotic) pain medication to treat moderate to severe pain.
Acetaminophen injection may also be used for purposes not listed in this medication guide.
What is the most important information I should know about acetaminophen injection?
You should not use this medication if you have severe liver disease.
Do not use more of this medication than is recommended. An overdose of acetaminophen can damage your liver or cause death. Call your doctor at once if you have nausea, pain in your upper stomach, itching, loss of appetite, dark urine, clay-colored stools, or jaundice (yellowing of your skin or eyes).
Be very careful when measuring your dose.
In rare cases, acetaminophen may cause a severe skin reaction that can be fatal. Stop using this medicine and call your doctor right away if you have skin redness or a rash that spreads and causes blistering and peeling.
What happens if I overdose?
Seek emergency medical attention or call the Poison Help line at 1-800-222-1222. An overdose of acetaminophen can damage your liver or cause death.
The first signs of an acetaminophen overdose include loss of appetite, nausea, vomiting, stomach pain, sweating, and confusion or weakness. Later symptoms may include pain in your upper stomach, dark urine, and yellowing of your skin or the whites of your eyes.
Overdose symptoms may also include hunger with irritability, fast heart rate, tremors, feeling jittery, trouble concentrating, easy bruising, unusual bleeding, or purple or red pinpoint spots under your skin.
What should I avoid while using acetaminophen injection?
Ask a doctor or pharmacist before using any other cold, allergy, pain, or sleep medication. Acetaminophen (sometimes abbreviated as APAP) is contained in many combination medicines. Taking certain products together can cause you to get too much acetaminophen which can lead to a fatal overdose. Check the label to see if a medicine contains acetaminophen or APAP.
Avoid drinking alcohol. It may increase your risk of liver damage while taking acetaminophen.
Acetaminophen injection side effects
Get emergency medical help if you have signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
In rare cases, acetaminophen may cause a severe skin reaction that can be fatal. This could occur even if you have taken acetaminophen in the past and had no reaction. Stop using this medicine and call your doctor right away if you have skin redness or a rash that spreads and causes blistering and peeling. If you have this type of reaction, you should never again take any medicine that contains acetaminophen.
Stop using acetaminophen and call your doctor at once if you have:
chest pain, trouble breathing; or
liver problems--nausea, upper stomach pain, itching, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes).
Common side effects may include:
sleep problems (insomnia).
This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.
What happens if I miss a dose?
Since acetaminophen is used as needed, you may not be on a dosing schedule. If you are using the medication regularly, use the missed dose as soon as you remember. Skip the missed dose if it is almost time for your next scheduled dose. Do not use extra medicine to make up the missed dose.
Do not use Ofirmev more often than every 4 hours.
More frequent side effects include: fever. See below for a comprehensive list of adverse effects.
For Healthcare Professionals
Applies to acetaminophen: compounding powder, intravenous solution, oral capsule, oral granule effervescent, oral liquid, oral powder for reconstitution, oral suspension, oral tablet, oral tablet chewable, oral tablet disintegrating, oral tablet extended release, rectal suppository
In general, acetaminophen (the active ingredient contained in Ofirmev) is well-tolerated when administered in therapeutic doses. The most commonly reported adverse reactions have included nausea, vomiting, constipation. Injection site pain and injection site reaction have been reported with the IV product.[Ref]
Common (1% to 10%): Increased aspartate aminotransferase
Rare (less than 0.1%): Increased hepatic transaminases
Frequency not reported: Liver failure[Ref]
Very common (10% or more): Nausea (up to 34%), Vomiting (up to 15%)
Common (1% to 10%): Abdominal pain, diarrhea, constipation, dyspepsia, enlarged abdomen
Frequency not reported: Dry mouth[Ref]
Postmarketing reports: Anaphylaxis, hypersensitivity reactions[Ref]
Common (1% to 10%): Anemia, postoperative hemorrhage
Very rare (less than 0.01%): Thrombocytopenia, leucopenia, neutropenia[Ref]
Common (1% to 10%): Rash, pruritus
Rare (less than 0.1%): Serious skin reactions such as acute generalized exanthematous pustulosis, Stevens-Johnson syndrome, and toxic epidermal necrolysis
Very rare (less than 0.01%): Pemphigoid reaction, pustular rash, Lyell syndrome
Common (1% to 10%): Dyspnea, abnormal breath sounds, pulmonary edema, hypoxia, pleural effusion, stridor, wheezing, coughing[Ref]
Common (1% to 10%): Peripheral edema, hypertension, hypotension, tachycardia, chest pain[Ref]
Common (1% to 10%): Hypokalemia, hyperglycemia[Ref]
Common (1% to 10%): Headache, dizziness
Frequency not reported: Dystonia
Common (1% to 10%): Muscle spasms, trismus
Common (1% to 10%): Insomnia, anxiety
Common (1% to 10%): Oliguria
Common (1% to 10%): Infusion site pain, injection site reactions
Common (1% to 10%): Periorbital edema
Common (1% to 10%): Pyrexia, fatigue
Rare (0.01% to 0.1%): Malaise
Some side effects of Ofirmev may not be reported. Always consult your doctor or healthcare specialist for medical advice. You may also report side effects to the FDA.